# SDR HALA2010010300002

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,184 hours, 17,163 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 20655
- Condition: Malfunctioned
- Location: Apu
- Part time: 8,689 hours, 1,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - APU FAIL AT ALT 350, DURING APU VERIFICATION FLIGHT.  BITE CHECK ECU, NO FAULT NOTED, REMOVED AND REPLACED FCU IAW AMM 49-31-01 IAW MFG APU T/S GUIDE AND PRECAUTIONARY CHANGE APU ECU IAWAMM 49-61-05, OPS AND LEAK CHECK OK.
